# SDR 2005UALA00055

- Difficulty date: January 13, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 52,261 hours, 30,806 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 FRAME INNER CHORD IS CRACKED FROM BOTTOM FASTENER BELOW STR 17 LT. CUT-OUT DAMAGE AND INSTALLED ANGLE DOUBLER.
